Jump to content
Important Survey - Please Participate ×

Accidentally hooked again


[on...]

Recommended Posts

I came off pills last April. Seemed to go good. Got in car accident end of November. I had a bottle of 2mgs valium with 200. I don't know why I kept it. But with the soft tissue injuries... I needed to take the edge off.

I ran out Dec 12 or so. I did not think anything about this. I started going downhill badly, thinking it was the accident. But realized today it was the pills which are causing this.

Bad heart papls, little sleep, anxiety and fear to the maxx. And trouble getting warm. Feet and hands cold. Nerve pain in the same.

How stupid I am.

Anyways, Im off 2 weeks, so hope it wont last long. Also started taking alcohol for this anxiety, not realizing I was experiencing withdrawl. 2nd day off this.

Man, it was too hard coming off before. I pray.

Link to comment
Share on other sites

I am sorry about your accident. Those are all classic symptoms of withdrawal. Right now you are likely still in the acute phase of withdrawal. This phase typically lasts about a month. Also, second withdrawals are sometimes more difficult than the previous one. Alcohol at this point is probably not the greatest idea. You will feel some noticeable relief once you are past the acute phase, and hopefully that will come shortly.  :smitten:
Link to comment
Share on other sites

Thank you for the kind response. I hope relief will be soon. No alcohol or trying to self medicate the symptoms.

Wish you all the best in 2017

Link to comment
Share on other sites

This is a classic example of having left over meds at our fingertips. If the temptation arises they are right there in the drawer or med cabinet, just waiting for you to fall into a vulnerable state. If they weren't there, you may of never fallen into the evil benzo web again. Or at least your odds of taking them again would have been greatly reduced.

 

Always a good idea to get rid of it asap when finished. JMO

 

 

Link to comment
Share on other sites

×
×
  • Create New...